Abstract and Applied Analysis
Volume 2010 (2010), Article ID 646392, 29 pages
Research Article

Ahlfors Theorems for Differential Forms

1Department of Mathematics and Statistics, University of Helsinki, 00014 Helsinki, Finland
2Mathematics Department, Volgograd State University, 2 Prodolnaya 30, Volgograd 400062, Russia
3Department of Mathematics, University of Turku, 20014 Turku, Finland

Received 11 September 2010; Accepted 18 October 2010

Academic Editor: Nikolaos Papageorgiou

Copyright © 2010 O. Martio et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some counterparts of theorems of Phragmén-Lindelöf and of Ahlfors are proved for differential forms of 𝒲 𝒯 -classes.